# SDR C2XA10RI126

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 28,984 hours, 21,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2201 - RIC - DURING ROUTINE INSPECTION, MX FOUND 12CD UPPER EMERGENCY SIGN INOPERATIVE.  MX TIED LOOSE CONNECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
